# SDR C2XA03IA026

- Difficulty date: March 9, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2466  PASSENGER REPORTED POSSIBLE BURNING ODOR POSSIBLY CAME FROM GALLEY.  ODOR WENT AWAY AFTER TURNING OFF COFFEEMAKERS.  SERVICED COFFEEMAKERS WITH H2O, VERIFIED NORMAL OPERATION OF COFFEEMAKERS IAW CMM 25-30-40, NO BURNING ODOR NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
